| Model Number |
OM-10000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i stabilizer wouldn't stabilize and wouldn¿t hold on rail to stabilize.A new device was used to complete the procedure with no procedural delay.There was no patient harm.
Additional Manufacturer Narrative
Tw id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 01/09/2024.An investigation was conducted on 01/11/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the device.The device was evaluated for its mechanical function.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.An attempt was made to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions by turning the knob clockwise.The flexlink arm could not be adjusted, positioned, and locked into place using the knob while in the locked or unlocked positions.Based on the returned condition of the device and evaluation results, the reported failure "mechanical problem" was not confirmed, however the analyzed failure "positioning problem" was confirmed.The lot # 3000337396 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.